MathSciNet Relay Station
MathSciNet bibliographic data
MR927174 (89b:14065) 14L32 (14E05 14J30)
Ewald, G. Blow-ups of smooth toric $3$-varieties. Abh. Math. Sem. Univ. Hamburg 57 (1987), 193–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement